5 years on Sustiva and Trizivir
Mar 17, 2006
I don't have a question, just a comment to put some readers at ease. I tested POZ in 1985 and did absolutely nothing until 2001 when denial kicked in and I ended up in the hospital with PCP. I then went on a clinical trial with Sustiva and Trizivir, which I take once and twice a day respectively. I have had no side affects, my VL is under 50 and CD4 in the 400s. My only health issues at the moment is I tend to suffer from mild constipation and difficulty with erections, but those could be due to age or diet and I can live with them. Besides that, I feel great and am living life to the fullest, and I have my meds and drs. (and insurance) to thank for that! Thank you!
Response from Dr. Young
Thanks for sharing- words like yours give a healthy balance to the concerns that many have about side effects of HAART. I'd welcome others to post their stories.
Sounds like you're doing just great.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Receptive Anal Sex With Condom
- Is Headache A Symptom Of AIDS?
- Blisters After Sucking Penis Worried I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.